No. Using a topical cream will not delay your period. Your period is set on a 28 day cycle if your cycle is normal. Using a cream to relieve the symptoms of a yeast infection has nothing to do with your womb.
Yes, you can use yeast infection cream while using NuvaRing. There's no need to remove the ring for treatment.
Yes, a vaginal yeast infection can be treated with a cream. Most people will treat a vaginal yeast infection with an over-the-counter yeast infection cream which will contain an antifungal to treat the infection and ingredients to ease the irritation.
Yes, but if you are using cream medication it is not recommended to use tampons.
You cant be pregnant if your having a normal period. But you can have a yeast infection during a period.
You can buy a yeast infection cream over the counter now.
It is not likely that a period can clear a yeast infection. A yeast infection, however, can clear up on its own without treatment. Recurrence is not uncommon.
No, vagisil will relieve the itch, but to cure a yeast infection, you'll need antifungal cream or tablets.
No, Not to scare you but it may be something else, and should get checked out immediately by a dr. However, you can have a yeast infection while on your period.
It should not as it does not contain yeast.
No, it shouldn't affect your period. The period is the shedding of the uterine lining, whereas a yeast infection affects the vagina.
No. The yeast infection can remain for years if you don't get it treated.
Yes. A yeast infection would not cause a girl to miss a period. But a period or pms can cause a PH imbalance which can lead to a yeast infection because when you are menstuating your estrogen and sugar production are at its peak and yeast feeds on sugar, and that can cause a yeast infection so make sure you have good hygiene.
A vaginal yeast infection cannot cause you to be late or miss a period as it will have no effect on the hormones controlling your period. However if you have a lot of yeast infections you may have something else e.g. pregnancy or diabetes whic CAN affect your periods.
* There are several reasons for cramps but it has nothing to do with yeast infection. * Yes, it can be related to yeast infection.
It might be a yeast infection. Try some yeast infection cream.
No, a yeast infection is not a sign that you are starting your period.Menstruation is controlled by you menstrual cycle which is to do with reproductive organs and hormones, although hormonal changes can effect vaginal pH it can't cause a yeast infection. A yeast infection is simply an overgrowth of naturally occurring yeast in your vagina, it's not a sign of your period - if it were you'd get a yeast infection every cycle. Remember once your period starts no using tampons with a vaginal infection.
yes this is a common used cream for yeast infections especially in children normally due to overuse of antibiotics that caused the yeast infection.
No it will not.
Yes it is quite comman to get a yeast infection while on antibiotics.
the best cream is Monostat it works very well
Absolutely, scientifically impossible. No. The yellow is the residue from the yeast, and is has nothing to do with your blood.